It is currently Thu Aug 17, 2017 9:54 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 24 posts ]  Go to page Previous  1, 2
Author Message
 Post subject:
PostPosted: Tue May 15, 2012 2:39 pm 
Offline
Super Poster
Super Poster

Joined: Thu Mar 08, 2012 12:34 pm
Posts: 173
EX,

I guess I'm in the 10% you speak of.. I tried to quit those damn blueberries (the blue 30MG Roxies) literally hundreds of times.. I made it almost 4 months once but the PAWS was just unbearable.. Granted, I was snorting 20-25 pills per day and adding in at least a couple 80MG oxy's and some 40MG Opana's as well for the better part of 5 years but to not feel human after 4 months was tough.. I gave in and went right back to it- full force.. I figured I gave it 4 months with no signs of light at the end of the tunnel.. PAWS were just unbelievable.. Truly RELENTLESS

I'd prolly be dead, or still at that pace if my dealer hadn't got thrown in jail.. After 10 days of cold turkey I knew I wouldn't make it.. I'd already gone as long as 4 months once, and 3-4 weeks a bunch of other times, so I knew exactly what I was up against.. To keep this short I went on subs for the next 4 months- tapering the entire time after the first month (something that wasn't possible for me with my D'sOC) and I jumped at .5 MG and found it much easier than anything else..

My experience with subs was that taken the way the Dr prescribes, and tapered off slowly, subs are an amazing tool for recovery.. I have little, if any withdrawls or PAWS so far (3+ weeks).. I'm not sure about long term cravings yet, so far none but if I do experience them I'd have no problem going back on subs as long as necessary.. For life even..


Top
 Profile  
 
 Post subject:
PostPosted: Tue May 15, 2012 4:16 pm 
Offline
Average Poster
Average Poster

Joined: Wed May 18, 2011 11:07 am
Posts: 9
hatmaker510 wrote:
First of all, "medications" don't "turn on people". You are anthropomorphizing an inanimate object. And suboxone shouldn't have to be raised after years on it...that goes on your doctor, not on the med or on us. It's physically impossible to go into w/d on it without adding something into the mix after years of being on it. A person can't just take sub as recommended and just "go into w/d" all of a sudden for no reason. It makes no sense and frankly cannot happen for no reason. Something is missing from your story.

Your 90% of bad experiences are likely coming from sites like "subsux"...why not go back over there and stop trolling this site? It's a PRO-suboxone site and you're obviously just trying to stir up shit here, which is unacceptable.
No I was taking subs with no other drugs or alcohol and I was doing great until 3 years and 6 months into it when one night my legs got that jimmy leg that all us addicts know about when going through withdrawl.That lasted about an hour and caused panic but went away but then a week later on a friday as I will never forget I went into full blown withdrawls and I know what withdrawls are and did not know what to do.My doc only went up 2 mg to see if that helped but it did not and I was in panic and some sort of withdrawl for 5 months until i found a place in florida called summer house detox which I stayed at for 21 days and they put me back on regular or full opiates and droped me down and I left jan 21st in 2010 but the paws lasted untill late july and it was pure hell.Again I have detoxeed many times off 300mg of hydros a day and felt fine by day 5.The first time they put me on 2mg of subs a day in rehab back in 05 for about a week and thats when I had withdrawls for a month and thought I had just been doing this to much and it was cating up to me and getting harder to come off.Well I relapsed and did not take sub and again five days of withdrawl and fine so I know this drug is what caused me to go into withdrawls as my body rejected it and I have found others that have to.I should not say that know one should take sub but I do not think people should be on it for years and years and I know everyone is not the same but The 90 percent I was talking about was on this site,just look at all the negetive post.All other sites are 100 percent aginst it and I am not a troll I just went through so much with this drug as have many others and thats why I hate it.I also understand I would never have taken this drug if I did not have an addiction to pills so that part is on me.I just dont like that any time people here say they have had problems with subs they get jumped on like you telling me im leaving somthing out when im not.I loved sub and was very happy for 3 and half years when this happend and it was the worst time of my life and I just want people to be informed on other choices then just taking another addicting drug.Im sorry if I came off rude I just feel strongly about this because of what happend to me.


Top
 Profile  
 
 Post subject:
PostPosted: Wed May 16, 2012 6:59 am 
Offline
Super Poster
Super Poster

Joined: Thu Mar 08, 2012 12:34 pm
Posts: 173
Ex,

You're missing the point. You're taking your experience with subs and presenting it as an absolute. You're making it sound as if your experience was the norm when the truth is NOTHING about your experience is normal. Starting with the part about being totally fine after only 5 days off of hydro's. I'm not saying it didn't happen, I'm saying it's not the norm. If that was normal suboxone wouldn't even exist- anyone can suffer thru 5 days of being sick. What's normal is people suffer acute withdrawals for that long and then PAWS for months & months on end. And it's not normal to be on subs & then start withdrawing. AGAIN, not saying it didn't happen, just that it's not the norm. See what I'm saying?

I have no doubt that subs didn't work out for you- no one ever claimed they were for everyone. But what you're doing is claiming that your experience is what everyone will experience and that's just not true. That's all hat's telling you. Tell your experience, but portray it as just that- YOUR experience.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri May 25, 2012 4:48 pm 
Offline
Super Poster
Super Poster

Joined: Thu May 17, 2012 2:41 pm
Posts: 114
To the Original Poster "WantLifeBack" just ignore those last 4 or so posts and read/re-read "Slippers" post especially the part at the end where she describes--->"What you are experiencing is atrial fib"<--- ths very weel could be the issue that sets off this anxiety in you. And it is easily checked. almost 80% of Americans have some sort of Heart Valve defect. I infact have defects in Both my Heart Valves, nothing serious right now, or anything that will kill me dead on the spot. But all these 80% of the population experience side effects of these defective Heart Valves, AND the Most Major side effect is Anxiety/Depression. This is No -Joke look into it PLEASE...I honestly "Slipper" has keyed in on your problem. Rather than your issue being a product of the Suboxone it is in-fact a physical condition that can be treated. Knowledge is key, so please check into it. I also go thru this anxiety/depression from time to time, it is hard to explain to someone, and it happens for no specific reason. Just out of the blue, Bamm I start feeling bad and en up in a bad rut.......Atrial Fib


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 24 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group